DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10773

Title: Efficient random walks in the presence of complex two-dimensional geometries
Authors: RAMACHANDRAN, P
RAMAKRISHNA, A
RAJAN, SC
Keywords: discrete vortex method
fast multipole method
impulsively started cylinder
high-resolution simulations
particle simulations
unsteady-flow
algorithm
equations
square
Issue Date: 2007
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & MATHEMATICS WITH APPLICATIONS, 53(2), 329-344
Abstract: This paper details an efficient algorithm for particles undergoing random walks in the presence of complex, two-dimensional, solid boundaries. The scheme is developed for the simulation of vortex diffusion using the random vortex method. Both vortex blobs and sheets are handled. The relevant modifications for using the algorithm with the vorticity redistribution technique are also discussed. The algorithm is designed to be used in the framework of an existing fast multipole implementation. A measure for the geometric complexity of a body is introduced and the algorithm's efficiency is studied as various parameters are changed for bodies of varying complexity. (C) 2007
URI: http://dx.doi.org/10.1016/j.camwa.2006.02.050
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10773
http://hdl.handle.net/10054/10773
ISSN: 0898-1221
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback